We establish some two-sided estimates for the Riemann-Stieltjes integrals, which improve and generalize results given by R. Darst and H. Pollard [Proc. Amer. Math. Soc. 25 (1970), 912-913] and P. R. Beesack [Rocky Mountain J. Math. 5 (1975), 75-78] using a "generalized variation'' useful in applications. We also apply the results to some generalized integrals.

Alcune stime per l'integrale di Riemann-Stieltjes e per l'integrale di Weierstrass

CANDELORO, Domenico;PUCCI, Patrizia
1977-01-01

Abstract

We establish some two-sided estimates for the Riemann-Stieltjes integrals, which improve and generalize results given by R. Darst and H. Pollard [Proc. Amer. Math. Soc. 25 (1970), 912-913] and P. R. Beesack [Rocky Mountain J. Math. 5 (1975), 75-78] using a "generalized variation'' useful in applications. We also apply the results to some generalized integrals.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11391/117517
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact